| Model Number |
N/A |
| Medical Device Problem Codes |
Defective Component (2292); Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.
Event or Problem Description
It was reported "we have also been advised that nurses have been experiencing poor quality issues with the 20 gauge midline catheters, no particular lot number.Catheters are said the be hard to flush, very stiff and if the catheter has any type of kink it would quit working." a specific number of affected devices or patients was no provided by the complainant.
Event or Problem Description
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.